# SDR DL757081266

- Difficulty date: September 12, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N648DL
- Make and model: Boeing 757232
- Aircraft serial: 24372
- Aircraft time: 65,836 hours, 30,191 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING RIB 25 LOWER SKIN PANEL RIB CHORD HAS SHORT EDGE MARGIN ON UPPER ROW OF FAST HOLES.  REPAIR C/W PER ERA 470544-14 REV O AND APB DWG 757-3250 REV B.
